# SDR CA091120003

- Difficulty date: November 18, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Engine: Pwc PW306C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) LOW FUEL PRESSURE INDICATION ON TAKEOFF. TAKE-OFF ABORTED. MFG WILL INVESTIGATE AND PROVIDE ROOT CAUSE.
